# SDR DALA2017080305943

- Difficulty date: August 2, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N938DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53353
- Aircraft time: 44,369 hours, 36,288 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE UNSECURED.  REMOVED AND REPLACED IAW MM.
